Advanced

Curious properties of canonical divisors in weighted Bergman spaces.

Aleman, Alexandru LU ; Hedenmalm, Håkan LU ; Richter, Stefan and Sundberg, Carl LU (2001) 15. p.1-10
Please use this url to cite or link to this publication:
author
; ; and
organization
publishing date
type
Chapter in Book/Report/Conference proceeding
publication status
published
subject
host publication
Israel Math. Conf. Proc.
volume
15
pages
10 pages
language
English
LU publication?
yes
id
61fc66c3-ee39-40d0-870a-7b173a757f65 (old id 791835)
date added to LUP
2016-04-04 13:35:44
date last changed
2018-11-21 21:15:00
@inproceedings{61fc66c3-ee39-40d0-870a-7b173a757f65,
  author       = {Aleman, Alexandru and Hedenmalm, Håkan and Richter, Stefan and Sundberg, Carl},
  booktitle    = {Israel Math. Conf. Proc.},
  language     = {eng},
  pages        = {1--10},
  title        = {Curious properties of canonical divisors in weighted Bergman spaces.},
  volume       = {15},
  year         = {2001},
}